Online Articles: Clinical and Laboratory ObservationsBleomycin-induced Pneumonitis in a Child Treated With Nintedanib: Report of the First Case in a ChildhoodGundogan, Begumhan D. MD*; Taskinlar, Simge MD†; Arikoglu, Tuba MD‡; Balci, Yuksel MD§; Citak, Elvan C. MD* Author Information Departments of *Pediatric Oncology ‡Pediatric Allergy and Immunology §Radiology, Faculty of Medicine, Mersin University †Department of Pediatric Hematology and Oncology, Mersin City Hospital, Mersin, Turkey The authors declare no conflict of interest. Reprints: Elvan C. Citak, MD, Department of Pediatric Oncology, Faculty of Medicine, Mersin University, Ciftlikkoy Yenisehir, Mersin 33110, Turkey (e-mail: [email protected]). Journal of Pediatric Hematology/Oncology: March 2022 - Volume 44 - Issue 2 - p e500-e502 doi: 10.1097/MPH.0000000000002266 Buy Metrics Abstract Pulmonary fibrosis caused by bleomycin-induced pneumonia (BIP) is the most important side effect limiting the use of bleomycin and is mainly treated with corticosteroids. However, 1% to 4% of patients do not respond to corticosteroid therapy. Idiopathic pulmonary fibrosis and BIP develop by similar pathophysiological mechanisms. Nintedanib is a tyrosine kinase inhibitor used successfully in the treatment of idiopathic pulmonary fibrosis and there is no information about its use in BIP treatment. Here, we would like to present a 13-year-old boy with Hodgkin lymphoma who developed BIP after 2 cycles of ABVD (Adriamycin, bleomycin, vinblastine, and dacarbazine) and 4 cycles of BAECOPP (bleomycin, etoposide, doxorubicin, cyclophosphamide, vincristine, procarbazine, and prednisone), whose respiratory failure impaired despite corticosteroid therapy, but was successfully treated with nintedanib. Copyright © 2021 Wolters Kluwer Health, Inc. All rights reserved.